# SDR 2007FA0000845

- Difficulty date: August 17, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N814RA
- Make and model: Cirrus SR20
- Aircraft serial: 1663
- Engine: Cont IO360ES
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6314
- Part serial: L05081991
- Condition: Arced
- Location: Engine
- Part time: 444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTIO, 500 HR MAG INSP COMPLIED WITH EARLY DUE TO NR OF HOURS PREVIOUSLY FLOWN.  BOTH MAGNETOS SHOWED SAME INTERNAL ARCING, SO SEVERE, THAT BRUSH HOLDER PN K3823 WAS MELTED/ BURNED UP, CONTACTED SLICK TECH SUPPORT 904-739-4360, OUR MAG S/N`S WERE MATCHED TO PROBLEM MAGS WHICH SLICK WAS AWARE OF CARBON USED IN MFG OF BRUSHES TOO SOFT, CARBON DUST CAUSED ARCING.  IT IS A WONDER THIS CUSTOMERS ENGINE CONTINUED TO RUN.  (K)
